On the set of periods for σ maps

M. Carme Leseduarte, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

Let a be the topological graph shaped like the letter σ. We denote by 0 the unique branching point of σ, and by O and I the closures of the components of homeomorphics to the circle and the interval, respectively. A continuous map from a into itself satisfying that f has a fixed point in O, or f has a fixed point and is called a a map. These are the continuous self-maps of a whose sets of periods can be studied without the notion of rotation interval. We characterize the sets of periods of all a maps. © 1995 American Mathematical Society. © 1995 American Mathematical Society.
Original languageEnglish
Pages (from-to)4899-4942
JournalTransactions of the American Mathematical Society
Volume347
Issue number12
DOIs
Publication statusPublished - 1 Jan 1995

Keywords

  • Periodic orbit
  • Sarkovskii theorem
  • Set of periods

Fingerprint Dive into the research topics of 'On the set of periods for σ maps'. Together they form a unique fingerprint.

Cite this